- Diabetes Medication
- Does levitra or novolog cause leg discoloration and swelling from mid calf to the whole foot?
Does levitra or novolog cause leg discoloration and swelling from mid calf to the whole foot?
(pahrump nv usa)
I have been on novolin r and humolog n for several years with a steady a1c of eight or greater.
My dr started me on novolog and lavetra my legs started to swell and turn a funny reddish blue color my feet got so big
I could not walk on them for 2 days so could not get into dr he was booled out 3 months so I stopped taking.
Went back to novolin and humulin swelling went away as did funny color after about 3 weeks or so.
Finally got in to see dr after 6 wks he said not the insulin something else
Other meds are bisopropol 10 mg and armour thyroid 190 mg.
Can you help. He has nt idea what it is as he did not see when swollen so doesn't believe me.
Click here to post comments or follow up
Ask the Doctor now? Simply click here to return to Diabetes medication side effects..